# SDR 20000522AP021

- Difficulty date: November 18, 1999
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Condition: Corroded
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, CABIN SCREW HOLE HAS CORROSION AT FLOOR BRACE AT STATION 1680.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  REMOVED FLOOR BRACE.  FABRICATED FLOOR BRACE TREATED, PRIMED, INSTALLED IAW DC-8 SRM 51-1-8 AND 51-1-21.  (M)
